# SDR HEEA0014823

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assembly
- Part number: 40005040301
- Condition: Malfunctioned
- Location: Radar Anntena
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR DISPLAYS ANTENNA FAULT.
